# SDR CA140317004

- Difficulty date: March 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932211
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LOUD NOISE IN THE COCKPIT, SMALL "EXPLOSION", AND FOUND LT SIDE WINDSHIELD IS COMPLETELY BROKEN WITHOUT LOSS OF PRESSURIZATION.  DECISION OF THE CREW TO DIVERT WITH AN EMERGENCY DESCENT. CREW DECLARED A MAYDAY.
